Effective finiteness theorems for polynomials with given discriminant and integral elements with given discriminant over finitely domains

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)54-100
Number of pages47
JournalJournal fur die Reine und Angewandte Mathematik
Volume1984
Issue number346
DOIs
Publication statusPublished - 1984

Fingerprint

Finiteness
Discriminant
Polynomials
Polynomial
Theorem

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{2113f2de9c544e569cccaa1692f6e88e,
title = "Effective finiteness theorems for polynomials with given discriminant and integral elements with given discriminant over finitely domains",
author = "K. Gy{\"o}ry",
year = "1984",
doi = "10.1515/crll.1984.346.54",
language = "English",
volume = "1984",
pages = "54--100",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "346",

}

TY - JOUR

T1 - Effective finiteness theorems for polynomials with given discriminant and integral elements with given discriminant over finitely domains

AU - Györy, K.

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=84947008725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84947008725&partnerID=8YFLogxK

U2 - 10.1515/crll.1984.346.54

DO - 10.1515/crll.1984.346.54

M3 - Article

VL - 1984

SP - 54

EP - 100

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 346

ER -